# SDR PIDA08015

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,568 hours, 57,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: AAF8630
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT EXTERIOR OF R-2 DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND OPS TEST NORMAL PER AMM 33-50-00.
